Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the cause and treatment for recurrent UTI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Just in response to your e mail, I went to see my doctor today as I've had a low grade fever ( lots of flu in the area) as some prostate trouble. This trouble has been diminishing slowly but surely. I have some pain and inflammation in the area of theprostate uretha, and a little bit of itching and slight discomfort the odd time when urinating. No pus or discharge. getting checked out. I don't think its an STD as I am protected and careful, and I this type of symptoms often which go away after antibiotics.Guess my question is, anything to worry about??
Posted Fri, 21 Mar 2014 in Infections
Answered by Dr. Lohit K 3 hours later
Brief Answer: Need evaluation for causes for recurrent infection Detailed Answer: Hi XXXX Thanks for writing to HCM. I went through your query and understood your concerns. From your history you are experiencing recurrent Urinary tract infection. So i would like to get evaluated for causes for recurrent infection. Get blood sugar test done and scan to see for renal stones and X-ray of KUB region for any renal abnormality. Antibiotics for infection to be taken based on urine culture and sensitivity testing and should be taken for minimum 7 days and after treatment need to confirmcure of infection by repeting urine culture again. Usually fluroquinalone group of antibiotics are used and anti inflammatory medications and alkalizing agent like citralka and plenty of water to be taken. I hope these answers have been both informative and helpful for you. Should you have additional concerns I would be happy to address them. Wish you good health. regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor